MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Vyaire medical was able to confirm the issue, and a vyaire field service representative (fsr) evaluated the device on-site and replaced the o2 (oxygen) cell, resolving the issue.Blending accuracy was checked, and everything was within specifications.Ran a performance check; the unit passed all tests and operates in accordance with oem (original equipment manufacturer) specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the avea ventilator was having a high fraction of inspired oxygen (fio2) alarm.Furthermore, there was no patient associated with the reported event.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key14808265
Report Number2021710-2022-16328
Device Sequence Number11915460
Product Code CBK
UDI-Device Identifier10846446000672
UDI-Public(01)10846446000672(11)20050513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17311-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown